# SDR QXEA0201469

- Difficulty date: September 13, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 7,296 hours, 10,399 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: M525237387
- Condition: Smoke
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA-SMOKE FROM NOSE GEAR LOCKED LIGHT CAPTAINS SIDE PANEL. REMOVED AND REPLACED NOSE GEAR LOCKED LIGHT. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
